# SDR SWAA2025051956495

- Difficulty date: April 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208.<[01] REMOVED AND REPLACED PANEL BREAK AT MID CABIN BS540 LBL1 WL208 IAW SRM 51-40-02-0G-0 AND DWG 143A0060;[02] VERIFIED
